# SDR IPXA2022090185810

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: General aviation
- Aircraft: N441UP
- Make and model: Boeing 757
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: 143N545715
- Part serial: NA
- Condition: Cracked
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CARGO FLOOR PANEL # 232XQF CRACKEDFABBED PANEL 232XQF FROM 5024N400001SS-G, BATCH# 3489461 PER SREO B757-5320-9692-K
